MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC CARRIERE MOTION CLASS II 17MM RIGHT; BRACKET, METAL, ORTHODONTIC

ORTHO ORGANIZERS, INC CARRIERE MOTION CLASS II 17MM RIGHT; BRACKET, METAL, ORTHODONTIC
Model Number 424-917RN
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 08/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Instructions for use and quick start guide both specifically state that the cuspid or bicuspid pad is to be debonded first, followed by debonding the molar pad.In this instance, the device was removed by debonding the molar pad first, then attempting to debond the bicuspid pad.
 
Event or Problem Description
While the technician was removing carriere motion class ii 17 mm right device, maxillary 1st bicuspid fractured.In addition the tooth fracturing, the pliers that were being used were broken during the procedure.

Brand Name
CARRIERE MOTION CLASS II 17MM RIGHT
Common Device Name
BRACKET, METAL, ORTHODONTIC
Manufacturer (Section D)
ORTHO ORGANIZERS, INC
1822 aston avenue
carlsbad CA 92008 7306
MDR Report Key6843863
Report Number2081322-2017-00004
Device Sequence Number13653306
Product Code EJF
UDI-Device Identifier00190707023140
UDI-Public00190707023140
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dental Assistant
Device Model Number424-917RN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2017
Initial Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient Weight44